Items where Author is "Wong, K.B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Article

Wong, K.B. (2016) A non-trivial intersection theorem for permutations with fixed number of cycles. Discrete Mathematics, 339. pp. 646-657.

Wong, K.B. (2015) A generalization of very odd sequences. #P2.12.

Wong, K.B. (2015) An analogue of the Hilton-Milner theorem for weak compositions. Bulletin of the Korean Mathematical Society, 52. p. 2015.

Wong, K.B. (2015) Cayley graph on symmetric group generated by elements fixing k points. Linear Algebra and Its Applications, 471. pp. 405-426.

Wong, K.B. and Wong, P.C. (2014) On n-Engel pair satisfying certain conditions. #1350135.

Ku, C.Y. and Wong, K.B. (2014) On r-regular subgraphs with Hamiltonian cycles in graphs with many edges. Far East Journal of Mathematical Sciences, 86. pp. 221-232.

Ku, C.Y. and Wong, K.B. (2013) A Kruskal-Katona type theorem for integer partitions. pp. 2239-2246.

Ku, C.Y. and Wong, K.B. (2013) An analogue of the Erd337;s-Ko-Rado theorem for weak compositions. pp. 2463-2468.

Wong, K.B. (2013) Cyclic decomposition of k-permutations and eigenvalues of the arrangement graphs. Electronic Journal of Combinatorics, 20 (4). #P22.

Wong, K.B. and Wong, P.C. (2013) Cyclic subgroup separability of certain graph products of subgroup separable groups. Bulletin of the Korean Mathematical Society, 50. pp. 1753-1763.

Ku, C.Y. and Wong, K.B. (2013) Gallai-Edmonds structure theorem for weighted matching polynomial. pp. 3387-3411.

Ku, C.Y. and Wong, K.B. (2013) Generalizing Tutte's theorem and maximal non-matchable graphs. Discrete Mathematics, 313. pp. 2162-2167.

Ku, C.Y. and Wong, K.B. (2012) Properties of $theta$-super positive graphs. Electronic Journal of Combinatorics, 19. #P37.

Lee, C.L. and Wong, K.B. (2011) On Chebyshev's polynomials and certain combinatorial identities. BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 34 (2). pp. 279-286.

Wong, K.B. and Wong, P.C. and Kropholler, P.H. and Pride, S.J. and Othman, W.A.M. (2010) Properties of certain semigroups and their potential as platforms for cryptosystems. Semigroup Forum, 81 (1). pp. 172-186.

Wong, K.B. and Wong, P.C. (2009) On separability properties of Nilpotent groups. MALAYSIAN JOURNAL OF SCIENCE, 28 (3). pp. 339-341.

Book Section

Wong, K.B. (2006) The game of Congkak in Mathematics and Computer Science Education. In: Conversations in Mathematics. University of Malaya Press , pp. 67-71.

This list was generated on Fri Nov 24 02:04:12 2017 MYT.